# SDR USAA2014072100009

- Difficulty date: July 20, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 46,771 hours, 19,166 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

A SMOKE DETECTOR FAULT ECAM.  CLEANED FILTERS IN ALL THREE LAVATORY SMOKE DETECTORS & RESET THE SDCU IAW TSM TASK 26-17-00-810-802-A.  TESTED OK, FAULT CLEARED.  OK FOR SERVICE.
